# SDR MYWA110088

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,563 hours, 24,448 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  PILOT NR 1R FWD WINDOW HEAT OVERHEAT LIGHT REMAINS ILLUMINATED.  NR 1R FWD WINDOW HEAT FOUND C/B POP.  RESET C/B AND PERFORM W/H OPS CHECK AS PER B-737 M/M 30-41-00 SYS OPS CHECKED NORMAL.
